# SDR YENA2024121001536

- Difficulty date: December 8, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11604
- Aircraft time: 3,968 hours, 599 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#8367, BOS-JFK. (ETOPS)  ENG 2 FIRE LOOP A ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); AS PER MCC DISCRETION PERFORMED OPS CHECK OF ENG 2 FIRE LOOP A. OPS CHECK OK. NO FAULTS DETECTED. MDDR CLEAR, MX-4 UPDATED,
